# SDR CA100127003

- Difficulty date: January 24, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 15,328 hours
- Engine: Lyc TIO540A2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Broken
- Location: Hydraulic Pump
- Component: Hydraulic Pump, 268028
- Component part number: 1213HBG310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND TEST AFTER FLIGHT, LANDING GEAR HANDLE DIDN`T RETURN TO NEUTRAL AFTER TEST.  PUMP REMOVED AND FOUND DRIVING SHAFT BROKEN, PUMP REPLACED & CHECK OK. THIS KIND OF EVENTS HAPPEN FOR THE SECOND TIME FROM THE SAME SUPPLIER.
